# SDR FDEA202510172049

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,071 hours, 27,896 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851FJ1AI
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STARTED TAKEOFF. POWER WAS SET. SHORTLY THEREAFTER BETWEEN 30 AND 40 KNOTS,  RECEIVED ABOUT 3 TO 5 CAS MESSAGES. AUTOTHROTTLE DISCONNECT, SOME PROBE WARNING AND A COUPLE OTHERS THAT WE CAN`T RECALL.  REJECT WAS INITIATED AROUND 40 KNOTS AND THE MESSAGES DISAPPEARED. COMPLETED REJECTED TAKEOFF CHECKLIST. REMOVED AND REPLACED RT MAIN PITOT PROBE,  OPS CHECKED ANTI-ICE IAW  SUB TASKS 30-31-00-710-801 & 30-31-00-705-001 OF AMM 34-11-01-4.  NO FAULTS NOTED.  OK TO CONTINUE.    PERFORMED HIGH POWER RUN AT TAKE OFF POWER IAW AMM 71-00-00-5-3, TEST 13.  TEST PASSED.  NO EICAS WARNINGS WERE PRESENT AT TAKE OFF POWER. ACFT OK FOR SERVICE.
